Subs ruining my life - can loperamide truly help me w/ wd's?

If there is an issue that you really need to discuss, that you feel needs URGENT attention regarding some type of medical/recovery problem, this is the place for it..

Subs ruining my life - can loperamide truly help me w/ wd's?

Postby subsarekillingme » Wed Mar 23, 2016 12:09 am

Hello, friends,

I am so sorry if this topic has been posted and I am sorry my topic is covering multiple issues but Subutex is controlling my life and I am realizing I am a shell of my former self and am so low on my script and am horrified to go through withdrawals.

Subutex makes me EXTREMELY tired. Maybe this is a sign I'm on too high a dose. But, I was addicted to fentanyl and Percocet previously so my doctor felt 16mg/day to start was necessary and it absolutely did help.
Suboxone gave me horrendous joint pain so I was switched to Subutex.

I loved it up until recently, as it has devoured my life.
I am fearful to make large outings because I know extreme fatigue will inevitably set in. And, when I get tired, it's essentially the nods; I have literally fallen asleep on the toilet. I'm sorry for the graphic image but that's how sad and pathetic it is.

I'm not any better than I was on opioids; my behavior with Subutex is still considered abuse, as I regularly take them for the buzz I still get.

I am petrified of withdrawal and will be out in two days. Yes, I can get a script refill or I can choose to not go in to see my doctor any longer and save me an IMMENSE amount of money and try to regain some semblance of my life before addiction but am so unbelievably fearful of withdrawal that it makes me nauseous wth anxiety thinking about it.

I want my life back, god damn it. I want to be normal, to look at my friends and family without crushing humiliation that I'm still struggling with this addiction and have only replaced one drug for another and everyone else is so happy and "normal" WITHOUT needing any drugs to get by.

My last question - well, really the only question I've asked so far - is will loperamide, if I take enough of it, truly help me? I'm an addict; I'm not concerned about constipation and I'm very familiar with it, so long as I can somewhat spare myself the pain of withdrawal even if it's just to the point I can get out of bed and spend time with my family without being so desperate that I relapse on something else.

I'm on 12mgs/day currently which is hardly progress in the "tapering" I'm supposed to be doing down from 16. I've done loperamide before but it has been a long time.

What do I need to do? What's the best method of administration - pills or liquid? How MUCH do I need to take?

I appreciate the help and am so very thankful to have found a community of people who know how I feel and with whom I don't have to feel so embarrassed and lonely and shameful around.
Again, I apologize if these topics have been previously posted. I know on Blue Light that seems to be a huge faux pas (am I even spelling that correctly? LOL!) Nonetheless, I am very grateful for the advice and hope so badly I can get my life back. I am overwhelmed with sadness to have ever put myself in this position and wish if I could go back, I would turn down any substance offered to me and skip over all this pain and addiction. I digress and I thank you for your help, advice, opinions, feedback, criticism, what have you! :P
subsarekillingme
 
Posts: 3
Joined: Tue Mar 22, 2016 11:52 pm

Re: Subs ruining my life - can loperamide truly help me w/ w

Postby cheeps » Wed Mar 23, 2016 9:33 am

Go get your script filled pronto!!!!
10 yrs on methadone
Meth free 10/08
Back surgery 5/12/14
Knee surgery 9/19/14
Oxy free 12/06/14
2017 taper in progress
User avatar
cheeps
Advanced Member
 
Posts: 8955
Joined: Wed Jan 26, 2011 1:15 pm

Re: Subs ruining my life - can loperamide truly help me w/ w

Postby cheeps » Wed Mar 23, 2016 9:35 am

Please come back and let us help you taper sensibly and get back to living. When you get your script or now if you have it...start by dropping to 8mgs....you may not feel it physically at all. You are taking waaaay to much sub. Most people feel great on 2mgs, and then we start the real work.
10 yrs on methadone
Meth free 10/08
Back surgery 5/12/14
Knee surgery 9/19/14
Oxy free 12/06/14
2017 taper in progress
User avatar
cheeps
Advanced Member
 
Posts: 8955
Joined: Wed Jan 26, 2011 1:15 pm

Re: Subs ruining my life - can loperamide truly help me w/ w

Postby subsarekillingme » Wed Mar 23, 2016 4:29 pm

Wow, really?!?!
God, no wonder I feel like I'm on death's door every freaking day.

So, what constitutes "too much" - basically the symptoms I'm having or is there more?

To me, I feel my doctor heard "fentanyl" and instantly thought I was a junkie to the utmost extent. And, while I WAS addicted to opioids, it was more of a "I'll take whatever the hell I can get my hands on".

I have been tapering off slowly for months now. But, within the last few days I had a biiiiit of an accident... I dropped about half of my prescription on accident in water on the bathroom floor that was puddled up from me getting out of the shower.

I try to save them but, being sublingual dissolvable tablets, I can assume you already know they were not able to salvaged. This forced my desperate and drastic "taper" and caused me to have to spread what I little I did still have until the bitter end.

Like most, withdrawals are what keep me cowering in the corner.
I'm not sure how to get myself to a lower dose than 12mg/day other than to continue to taper slowly with my doctor's aid. I've already done the damage, whether I'm on "too much" or not; my body and my brain are both used to being reliant on 12-16mg/day and tapering immediately has been hell. Not saying a slow taper is any better but at least I'm not getting violent sub withdrawal.

I feel a little at a loss as to how I can cut back any more quickly than what I'm already doing. But, as I've stated, these stupid f*****g pills are ruining my life.
subsarekillingme
 
Posts: 3
Joined: Tue Mar 22, 2016 11:52 pm

Re: Subs ruining my life - can loperamide truly help me w/ w

Postby subsarekillingme » Wed Mar 23, 2016 4:35 pm

Also - sorry to add more melodrama to my already shit-astic situation - but does ANYONE take 16mg/daily or is that just basically unheard of? My doctor made it seem pretty run-of-the-mill and, two years ago knowing little to nothing about buprenoprhine, I took his word for it. Seems I may have put myself in a bad spot, I'm guessing.

My addiction to prescription painkillers was serious, yes, in that it controlled every aspect of my life. But, I have never IVd anything (not that that makes me any better, as I'm still an addict) but, my point is is that, if you are saying 16 is far too much, I'm trying to deduce what would justify a doctor prescribing that high of a dose.

Thank you for the help! I wish I could just end this whole misery now but I know it takes time. :( Thanks again!
subsarekillingme
 
Posts: 3
Joined: Tue Mar 22, 2016 11:52 pm

Re: Subs ruining my life - can loperamide truly help me w/ w

Postby cheeps » Wed Mar 23, 2016 6:55 pm

See this is the thing.....ALL the shitty side effects you are having....go away when you get down to 2 mgs. Sub is more a mental mind fuck than physical....you have so much "stack" in your system and sub has such a long half life.....dude, it would take you 48 hours or More to feel true wds. You fear them so much that you are making your brain feel them. It's like false labour pains in women....

I shit you not...you need to read some of the threads here....you can taper fairly quickly to 2mgs and feel alive again. But dude...you have to quit talking yourself into false feeling.....the mind is powerful. You have taught yourself to be scared shitless.

Educating yourself about this drug and finding out you can take less than a mg and still function should be a real treat for you. Start with stephies thread.

Are you taking any other medications?
10 yrs on methadone
Meth free 10/08
Back surgery 5/12/14
Knee surgery 9/19/14
Oxy free 12/06/14
2017 taper in progress
User avatar
cheeps
Advanced Member
 
Posts: 8955
Joined: Wed Jan 26, 2011 1:15 pm

Re: Subs ruining my life - can loperamide truly help me w/ w

Postby subster58 » Wed Mar 23, 2016 8:48 pm

Hi and welcome to SS. Ditto to what cheeps posted. MD's are MFers and want the money.

I was started at 32mg for taking oxycodone 30mg 4-5 times a day. Way over kill. So by the time I got to SS I was addicted to sub. Read some story's, Steph is a good one to start out with. Educate yourself. With Cheeps taper plan I went from 32mg to 0mg. So you need to go to the doc and get more subs. Don't tell him what you are doing. And you don't want to stop sub at 12mg.
Peace,
Tia
subsucker free 4-30-12
One Hour at a time
subster58
 
Posts: 2169
Joined: Sun Nov 06, 2011 5:26 pm


Return to Crisis Forum

Who is online

Users browsing this forum: No registered users and 1 guest